# SDR QXEA9600285

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pedestal
- Part number: A75831001
- Condition: Corrosion
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEDESTAL MOUNTING POINTS HAVE CORROSION .030 TO .200 ON THE UPPER SIDE AT BOLT HEAD MATING SURFACES.  CORROSION FOUND DURING C-CHECK NR100-17,43,49, CORROSION REMOVED AND TREATED IAW EA 4-53-36.
